# SDR GTIA2021050335705

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 39,380 hours, 18,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT ON APROACH / LANDING F/A IN AFT NOTICED IT FIRST THEN THE COCKPIT. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-R & R LH RECIRCULATING FILTER, DEIOLER SEALS ASSY IAW AMM 221-21-41 & 72-60-31 AS A PRECAUTIONARY ACTION. RAN PACKS WITH ENGINES AND APU, NO FUME WAS DETECTED A THIS TIME.  REACTIVATED PACK 1 IAW AMM 21-51-00.  THIS CLEARS DMI 2753790-1 MOC NOTIFIED, DMI LOG UPDATED, PLACARD REMOVED."
